# SDR 2013FA0000366

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: General aviation
- Aircraft: N310LA
- Make and model: Cessna 310R
- Aircraft time: 3,095 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: 08411132
- Condition: Broken
- Location: Mlg Downlock
- Part time: 3,095 hours
- Component: Downlock
- Component part number: 08411102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ADJUSTMENT SCREW, WHICH IS PART OF THE RT MAIN GEAR DOWN LOCK ASSEMBLY, FAILED.  THIS ALLOWED THE MAIN GEAR BRACE ASSY TO RETURN FROM A DOWN AND LOCKED (OVERCENTER) POSITION AND THE GEAR TO FOLD UP UNDER NORMAL GROUND OPERATIONS.
